# SDR 95ZZZM563

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24971
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AHA1648
- Condition: Blown
- Location: Nr 5 Main
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 096 - ON LANDING IN MIA, NR 5 MAIN TIRE LOST RECAP AND BLEW.  ON INSPECTION NOTICED A HALF INCH PUNCTURE ON LOWER SURFACE OF LEFT HAND INBOARD FLAP.  INTERIM REPAIR PERFORMED ON FLAP AS PER SRM 57-53-01.  REPLACED NR 5 MAIN WHEEL/TIRE ASSEMBLY.  NR 6 MAIN WHEEL/TIRE REPLACED AS A PRECAUTIONARY MEASURE.  AIRCRAFT RETURN TO SERVICE.  (M)
